# SDR CA070530004

- Difficulty date: May 28, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 36022375
- Condition: Leaking
- Location: Nr 1 Engine
- Component: Engine, Pwa, PW121
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE CONDUCTING AN ACCEPTANCE CHECK FLIGHT, THE CREW OBSERVED A LOW OIL PRESSURE CONDITION ON THE NR 1 ENGINE. THE CREW CONDUCTED A PRECAUTIONARY SHUTDOWN OF THE ENGINE AND RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM.   MAINTENANCE DETERMINED THE NR 1 STARTER GENERATOR DRIVE SEAL WAS LEAKING. THE SEAL WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE AFTER SATISFACTORY GROUND RUN. (TC NR 20070530004)
